# SDR FDEA202504040573

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24924
- Aircraft time: 79,396 hours, 28,736 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 285T003219
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FIRE/OVHT TEST MASTER WARNING, MASTER  CAUTION LIGHTS DID NOT ILLUMINATE.     REMOVED AND  REPLACED MASTER WARNING MODULE (M618) REF AMM  31-51-04-4  OPS TEST GOOD. A/C OK FOR SERVICE. WEU  BOARD, PN 285T0032-19, SN F20543.
